# SDR USAA010954

- Difficulty date: July 30, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 33,083 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SIDE CHORD CRACKED 2 INCHES, BS 178 RBL 24 WL 207.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW PER EO 5300V157.  (M)
